CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On Sequences of Squares with Constant Second Differences

J. Browkin ; Juliusz Brzezinski (Institutionen för matematiska vetenskaper)
Canadian Mathematical Bulletin Vol. 49 (2006), 4, p. 481-491.
[Artikel, refereegranskad vetenskaplig]

The aim of this paper is to study sequences of integers for which the second differences between their squares are constant. We show that there are infinitely many nontrivial monotone sextuples having this property and discuss some related problems.

Nyckelord: equence of squares, second difference, elliptic curve

Denna post skapades 2007-01-15.
CPL Pubid: 36098


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)



Chalmers infrastruktur